Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On sums involving coefficients of automorphic $ L$-functions


Author: Guangshi Lü
Journal: Proc. Amer. Math. Soc. 137 (2009), 2879-2887
MSC (2000): Primary 11F30, 11F11, 11F66
DOI: https://doi.org/10.1090/S0002-9939-09-09845-1
Published electronically: March 27, 2009
MathSciNet review: 2506445
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L(s,\pi)$ be the automorphic $ L$-function associated to an automorphic irreducible cuspidal representation $ \pi$ of GL$ _m$ over $ \mathbb{Q}$, and let $ a_{\pi}(n)$ be the $ n$th coefficient in its Dirichlet series expansion. In this paper we prove that if at every finite place $ p$, $ \pi_p$ is unramified, then for any $ \varepsilon>0$,

$\displaystyle A_{\pi}(x)=\sum_{n \leq x}a_{\pi}(n) \ll_{\varepsilon,\pi} \left\... ... x^{\frac{m^2-m}{m^2+1}+\varepsilon}& \text{ if }& m \geq 3. \end{array}\right.$      


References [Enhancements On Off] (What's this?)

  • 1. L. Barthel and D. Ramakrishnan, A nonvanishing result for twists of $ L$-functions of $ GL(n)$, Duke Math. J., 74(1994), 681-700. MR 1277950 (95d:11062)
  • 2. K. Chandrasekharan and R. Narasimhan, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. (2), 76(1962), 93-136. MR 0140491 (25:3911)
  • 3. J.B. Friedlander and H. Iwaniec, Summation formulae for coefficients of $ L$-functions, Canad. J. Math., 57(2005), 494-505. MR 2134400 (2006d:11095)
  • 4. R. Godement and H. Jacquet, Zeta functions of simple algebras, Lecture Notes in Math., 260, Springer, Berlin, 1972. MR 0342495 (49:7241)
  • 5. D. Goldfeld, Automorphic forms and $ L$-functions for the group $ GL(n,\mathbb{R})$, Cambridge Studies in Advanced Mathematics, 99, Cambridge University Press, Cambridge, 2006. MR 2254662 (2008d:11046)
  • 6. A. Ivić, On sums of Fourier coefficients of cusp forms, Proceedings of the IV International Conference ``Modern Problems of Number Theory and Its Applications'': Current Problems, Part II (Tula, Russia, 2001), 92-97, Mosk. Gos. Univ. im. Lomonosova, Mekh. Mat. Fak., Moscow, 2002. MR 1985942 (2004d:11030)
  • 7. H. Iwaniec and E. Kowalski, Analytic number theory, Amer. Math. Soc. Colloquium Publ., 53, Amer. Math. Soc., Providence, RI, 2004. MR 2061214 (2005h:11005)
  • 8. H. Jacquet and J.A. Shalika, On Euler products and the classification of automorphic representations. I, Amer. J. Math., 103(1981), 499-558. MR 618323 (82m:10050a)
  • 9. H. Kim, with D. Ramakrishnan and P. Sarnak, Functoriality for the exterior square of $ GL_4$ and the symmetric fourth of $ GL_2$ (by Kim); with appendix, Refined estimates towards the Ramanujan and Selberg conjectures (by Kim and Sarnak), J. Amer. Math. Soc., 16(2003), 139-183. MR 1937203 (2003k:11083)
  • 10. S.D. Miller, Cancellation in additively twisted sums on $ GL(n)$, Amer. J. Math., 128(2006), 699-729. MR 2230922 (2007k:11078)
  • 11. Z. Rudnick and P. Sarnak, Zeros of principal $ L$-functions and random matrix theory, Duke Math. J., 81(1996), 269-322. MR 1395406 (97f:11074)
  • 12. J-P. Serre, Letters to J.-M. Deshouillers (1981).
  • 13. K. Soundararajan, Weak subconvexity for central values of $ L$-functions, arXiv.0809.1635vl. Submitted to Ann. of Math. (2).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30, 11F11, 11F66

Retrieve articles in all journals with MSC (2000): 11F30, 11F11, 11F66


Additional Information

Guangshi Lü
Affiliation: Department of Mathematics, Shandong University, Jinan, Shandong 250100, People’s Republic of China
Email: gslv@sdu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-09-09845-1
Keywords: Automorphic $L$-function, symmetric square $L$-function, Ramanujan conjecture
Received by editor(s): December 1, 2008
Published electronically: March 27, 2009
Additional Notes: This work was supported by the National Natural Science Foundation of China (Grant No. 10701048)
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society